Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5, Issue 3, Pages 275-281
http://dx.doi.org/10.1155/S1048953392000224

Lyapunov stability theory for dynamic systems on time scales

Florida Institute of Technology, Department of Applied Mathematics, Melbourne 32901-6988, Florida, USA

Received 1 March 1992; Revised 1 July 1992

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By use of the necessary calculus and the fundamental existence theory for dynamic systems on time scales, in this paper, we develop Lyapunov's second method in the framework of general comparison principle so that one can cover and include several stability results for both types of equations at the same time.